A member asked:

Are narcotic analgesics (eg, morphine, oxycotin) known to cause a spike in b/p?

4 doctors weighed in across 2 answers
Dr. Ernesto Pretto jr. answered

Specializes in Anesthesiology

Hypertension is not one of the known side effects of narcotics.

Answered Aug 23, 2013

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Orrin Ailloni-Charas answered

Specializes in Anesthesiology

Can cause an increase in heart rate with may result in an elevated bp.

Answered Mar 5, 2013

5.3k views

Thank

Related Questions

A member asked:

What is stronger, MS contin (morphine) or oxycontin?

3 doctors weighed in across 2 answers

A member asked:

Which is stronger oxycontin, or MS contin (morphine)?

4 doctors weighed in across 2 answers

A member asked:

Please help docs! is MS contin (morphine) stronger than oxycontin?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...